# SDR SIMA202008242002

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER AFT FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L, CRACK IS APPROX. 3/8? LONG ENDS ARE MARKED.-C/A-FABRICATED AND INSTALLED A REPAIR DOUBLER, FILLER, REPAIR ANGLE AND SHIM IAW EMB 145 SRM 53-31-01. MATERIALS USED: REPAIR DOUBLER ? ALCLAD 2024 ? T3 (0.080), REPAIR FILLER ? ALCLAD 2024 T3 (0.063), REPAIR ANGLE ? ALCLAD 2024 T3 (0.050), SOLID SHIM ? ALCLAD 2024 T3 (0.032).
